# SDR MWEA030203

- Difficulty date: May 7, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SKIN HAS A GOUGE ON THE RIGHT SIDE LOCATED AT ABOUT THE 7:00 POSITION (LOOKING FROM THE AFT SIDE) FROM THE CENTER SECTOR.  BLENDED GOUGE, PERFORMED THICKNESS CHECK.  THICKNESS WITHIN LIMITS.
